# SDR LR7A06100

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Ramp Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC5313, FOUND RAMP DOOR TRAILING EDGE INNER SHIELD SKIN WORN AND BENT AT RS 10, LBL 61 TO RBL 62.  REPLACED SKIN IAW SMP583 CHAP 51-70 AND 51-60.
